# SDR 20010604CW012

- Difficulty date: May 22, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N301LM
- Make and model: Mooney M20F
- Aircraft serial: 670323
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER,  THEN QUIT,  DURING TAKEOFF CLIMB.  AIRCRAFT MADE OFF AIRPORT LANDING.  INVESTIGATION FOUND WATER IN THE RIGHT HAND FUEL SUMP.  AIRCRAFT HAD BEEN PARKED OUTSIDE THROUGH HEAVY RAIN.
